Volume 37, Number 1, August 1984
: Pancyclic properties of the graph of some 0-1 polyhedra.
: On Schmerl's effective version of Brooks' theorem.
: Extremal non-bipartite regular graphs of girth 4.
Volume 37, Number 2, October 1984
: On the length of optimal TSP circuits in sets of bounded diameter.
: The graphs G(n, k) of the Johnson Schemes are unique for n geq 20.
Volume 37, Number 3, December 1984
: A generalization of Tutte's 1-factor theorem to countable graphs.
: Characterization of quadratic and cubic sigma-polynomials.
: New sufficient conditions for cycles in graphs.
: Symmetric graphs and interpretations.
: A family of perfect graphs associated with directed graphs.